Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Anonymous
Unregistered

sustiva highs
      #112846 - 10/17/04 09:33 PM

hi all! i have bben on sustiva, emtriva,and tenofovire for 5 months. i take them in the evening, and a half hour after i take them i get realy hot ! ( hot flashes), then its like i am on acid and drunk all at the same time! i goto bed as soon as i can but if i cant sleep i am up and high. does this last forever? i am afraid i wont be able to go out after nine again!

Post Extras: Remind Me!   Notify Moderator  
chayankuyo
Unregistered

Re: sustiva highs new
      #112856 - 10/18/04 04:52 AM

Yes, that feeling will go away. Iam also on Sustiva and Truvada i work in the nites that used to intoxicate me when consulted my Dr he said it will soon go away. For real the feeling after taking the Meds is decreasing gradually. You must try to do Exercises it helps too.
( Tim thank you for your encouraging words ASANTE)

Post Extras: Remind Me!   Notify Moderator  
chayankuyo
Unregistered

Re: sustiva highs new
      #112857 - 10/18/04 05:00 AM

Yes, that feeling will go away. Iam also on Sustiva and Truvada i work in the nites, that used to intoxicate me. When i consulted my Dr he said it will soon go away. I have been taking the meds for 1and half month. For real the feeling after taking the Meds is decreasing gradually. You must try to do Exercises it helps too.
( Tim thank you for your encouraging words ASANTE)

Post Extras: Remind Me!   Notify Moderator  
Ahozak
Unregistered

Re: sustiva highs new
      #112870 - 10/18/04 05:34 PM

i know it is not possible to expect doctors to take every medication they prescribe BUT to simply read the lit and repeat it to a patient is not fair either Most every doctor will say keep using or up the dose before they have to hassle with attempting to find a new medication. Doctors are not the kind figures we knew as kids they are in business and what keeps the business going is what is in their best interest PERIOD. and with so many broad chested 21 year old pharma reps telling doctors what to push I really feel if you were in a mid country Scotland etc.. that you would get better care than in Amerika land of the Bush !


Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: sustiva highs new
      #112992 - 10/22/04 11:56 AM

Don't take all the pills at once. Take the Sustiva when you are ready to go to bed with no food between 30 and 60 minutes before you go to bed. Take your other meds at dinner time with food. Read the labels to be sure I have them right. It does make a difference. Most of the drugs will make you somewhat tired. You should be able to function though and keep alcohol to a minimum, maybe once a week ( just a couple of drinks.l

Post Extras: Remind Me!   Notify Moderator  
Matt
Unregistered

Re: sustiva highs new
      #112996 - 10/22/04 12:49 PM

For most people, the stoned feeling goes away.

The advice from others re: food and alcohol is sound. Especially avoid really fatty food. Some people find taking the meds earlier helps with sleep. Some people find splitting the dose and taking 400mg at night and 200mg in the morning works too.

If you can't hack Sustiva, switch. Viramune is an alternative from the same class of drugs - no head effects but potentially more serious effect on the liver. The new protease inhibitor Reyataz seems as strong as Sustiva, and unlike the old PIs doesn't appear to raise lipid levels and cause fat redistribution.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1887

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3